# SDR AWXA200500640

- Difficulty date: May 5, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5348002069601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK, A CRACK WAS FOUND AT SHEAR PLATE Y1300 BETWEEN FS 68 TO FS 69.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE Y1300 BETWEEN FS 68 TO FS 69 IAW A320 SRM 51-42-11, PAGE 7 AND A320 SRM 51-72-11.
